T Nation

Post Injection Site Redness, Swelling, and Pain?

So I’ve been reading threads and it seems my response to the injections is timed a bit different than most people and I’m wondering if it’s due to my autoimmune issues? I’ve been dealing with some autoimmune issues for a decade. I have most of the blood markers for fibromyalgia and RA but not all. Going grain free and basically Keto has finally allowed me to start lifting again at 39. I’m doing a 400blend 1x per week, 1cc pin. Reaction to it seems to be getting worse lately, about 3 months in. Now around three days post injection I get more pain, heat, and swelling. I could hardly bend enough to get my shoes on, so I switched to delts, but now I seem to get this “leak down” where I get minor swelling, more pain, and redness that spreads from delt down to about my elbow along outer side of arm. Should I try an immune suppression herb like nettle to reduce my reaction?? It’s getting to be so painful that I can hardly lift for 2-3 days out of the week.

Where u getting the 400 from medical or off the street?

First, a whole cc at one time is a lot of fluid to inject in one site. Is there any way you could split that up into .5cc injections and double the frequency?

Second, I’m not particularly familiar with a 400 blend, but if the name implication is true and it’s 400mg of Test per ml, then that’s a cycle, not therapy. If you’ve been running that for 3 months straight then you’re going to be heading for bigger issues than PIP if you don’t dial that back pretty soon. If I’m off base on the dosage here please ignore this statement and I apologize in advance.

Third, it’s possible that you could be having an allergic reaction to the oil that the test is suspended in. Do you know what kind of oil it is?

Ok I have just started my research for home brewing my own injectables. They are a number of solvents used to help hold high concentration injections. 400 mgs per cc of anything is high concentration. The most common used solvent and the most affordable (all producers make decisions on the bottom line) is EO or ethyl oelate. There are numerous threads out there that talk about how some of us are flat out allergic to EO. Then there are numerous threads talking about how once injected the EO comes out of the solution and goes down the muscle causing irritations and swelling. I dont understand how the EO can come out of the solution and stays in the muscle but I have read it so many times from numerous sources so there might be something to it. Mind you all of this sounds like bro science to me but your description is so damn close to what I have read about the concerns of EO. I would go read up on it.

Have you ever had these issues with a bottle of 250 test e?

Just for your info test e is one of the easiest hormones to brew and hold in the oil. At 250mgs per cc it consistently has the lowest percentages of ba and bb. Test cyp is harder to hold in the oil so it has higher percentages of BB. If you have an issue with EO I would try to stay away from higher levels of BB as well.

Chances are you won’t be able to definitively prove that your issue is with EO. If you want to continue with AAS I would at the least switch to a basic bottle of simple test enanthate at 250 mgs per cc and see if your issues go away. That is if you are not going to go to the doctor and try to have them run tests to see if your issue is with EO.

1 Like

Thank you guys so much for the replies! I’ll look at the bottle again as soon as I get home and provide more info. And yes, this ya been a prolonged cycle to finally overcome the last of my autoimmune issues and get back to lifting and actually recovering in a timely manner…lol. More info ASAP tonight.

Thanks!!


Here’s the mix

I was thinking I should go down to .5cc a week and see how that reduces pin site pain and acne??? That should still be enough to help with recovery and the usual desired effects, right?

That blend is going to be painful for two reasons. One is what now_i_care laid out—namely the use of solvents to hold that concentration—and the other is the test p that’s in it. Test p is notorious for pip, irrespective of how it’s brewed. This is reason #9,000,057 to not use test blends.

2 Likes

This is most likely an infection, most likely bad gear (because it happens every time). See a doctor, get some antibiotics. Find a new source.

Some people are allergic to Propionate ester though and a Test blend should have that. I assume a range of people have a range of issues with different esters. In the future aim for Test Enanthate or Cypionate.

400mg/mL is also pretty high concentration and you should look for something a little less concentrated.

Also, like previously stated smaller injections more frequently help too. Personally I love it that way because I can use an 27g insulin syringe.

Ok excellent. Thanks again for the info and insights! This is very helpful. The redness and swelling is gone now. It just lasted 2-3 days as it did before. 2-3 days after dose it gets red sore and puffy for 2-3 days. Too bad I can’t exchange the rest now, lol. I think starting next week I’m going back down to 200 and I’ll find some cleaner gear hopefully. Or maybe .5cc won’t be as irritating?? I’ve been speaking with a clinic about adding HCG in to safeguard etc so that’ll be good. Time to run bloodwork too. So I should avoid blends, ok, good to know. Thanks again guys!!

1 Like

OK so one more question which I’m sure has been covered but I’m still struggling to make sense of the best approach. The acne on my back and shoulders is seriously getting out of hand so I ordered some liquid Accutane but after reading more about it I have decided not to take it. Do you think my acne will improve if I go off of this 400 blend and down to a 25O non blend? Or is this acne a sign that I’m not taking enough anastrozole? So frustrating! Haha.

The acne could certainly be e2 related. If it’s really bad—like “do you work at McDonald’s 12 hours a day?” bad—then it’s probably e2. But you might have to live with it if you don’t have other e2 issues. What i mean is if you’re not having any other symptoms then you could end up doing more harm than good by changing your anastrozole dosage if it’s working well.

Sorry I’m new, ha. What do you mean by e2 issues? Like swollen nips etc? None of that. Mood has been a bit worse, but mainly just a little sweaty at night and more back and shoulder acne. Like I took a direct hit from a shotgun at about 30-40 yards. Many are systic deep big purple lumps that hurt when bumped.

I am taking test 600 and the PIP leaves me bedridden for days. Dilute the test400 you have with grapeseed oil. Just draw back the cc of test, draw back a cc or 2 of sterile grapeseed oil and mix/heat it up with a hair dryer and then pin it. Also @bmbrady77 400mg of test a week is literally nothing. A starter cycle for a complete noob is 500mg of test a week.

You got this brother!

Crank it all the way to “fuck it” (that’s 11 for any spinal tap fans) and let er rip!!

Oh shit sorry, I didn’t see the reply until now. Thanks! Ya I actually dropped down to 200 a week to see if it helped the back acne and it’s maybe helping a little, but I feel like a deflated ballon and strength is down for sure. Might need to go back up, and just hope the acne doesn’t get worse. I’ve even got a few on my chest and biceps. Fookin zits!!